# SDR HALA2009120500573

- Difficulty date: December 5, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 68,674 hours, 31,166 cycles
- Engine: Ge CF680A2
- System (JASC): 7603 · Power Lever
- Part: Actuator
- Part number: S315T1081
- Part serial: 18318
- Condition: Malfunctioned
- Location: Rt Eng Control
- Part time: 33,215 hours, 896 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB "ENG VALVE" LGT REMAINED ILLUMINATED WITH FUEL CONTROL SWITCH IN RUN POS EICAS MSG: "R ENG FUEL VAL" DISPLAYED.  PERFORMED FIM 76-11-00 FIGURE 107A, REPLACED RT ENG CONTROL ACTUATOR IAW AMM 76-11-04, OPS CHECK GOOD.
